# SDR R61A2023051100273

- Difficulty date: April 18, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 39,441 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17085257401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO DOOR CUTOUT, LOWER CENTER SEAL DEPRESSOR FOUND TO HAVE CORROSION IN SEVEN LOCATIONS AS MARKED.  AFT CARGO DOOR CUT-OUT, LOWER CENTER SEAL DEPRESSOR HAD BEEN REPLACED IAW SRM 51-41-01
